Information Journal Paper
APA:
CopyBAHRAMI, WAHAB, AGAHI, HAMZEH, & RANGIN, HOJAT. (2009). A TWO-PARAMETER BALAKRISHNAN SKEW-NORMAL DISTRIBUTION. JOURNAL OF STATISTICAL RESEARCH OF IRAN (JSRI), 6(2), 231-242. SID. https://sid.ir/paper/129953/en
Vancouver:
CopyBAHRAMI WAHAB, AGAHI HAMZEH, RANGIN HOJAT. A TWO-PARAMETER BALAKRISHNAN SKEW-NORMAL DISTRIBUTION. JOURNAL OF STATISTICAL RESEARCH OF IRAN (JSRI)[Internet]. 2009;6(2):231-242. Available from: https://sid.ir/paper/129953/en
IEEE:
CopyWAHAB BAHRAMI, HAMZEH AGAHI, and HOJAT RANGIN, “A TWO-PARAMETER BALAKRISHNAN SKEW-NORMAL DISTRIBUTION,” JOURNAL OF STATISTICAL RESEARCH OF IRAN (JSRI), vol. 6, no. 2, pp. 231–242, 2009, [Online]. Available: https://sid.ir/paper/129953/en